RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sadetov, Semen Tigranovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9
Presentations: 1

Number of views:
This page:379
Abstract pages:1060
Full texts:420
References:150
E-mail:

http://www.mathnet.ru/eng/person19018
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/291979

Publications in Math-Net.Ru
2007
1. S. T. Sadetov, “On Rational Isomorphisms of Lie Algebras”, Funktsional. Anal. i Prilozhen., 41:1 (2007),  52–65  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 41:1 (2007), 42–53  isi  scopus
2005
2. S. T. Sadetov, “On Extensions of Lie Algebras by Means of the Heisenberg Algebra”, Mat. Zametki, 78:5 (2005),  745–747  mathnet  mathscinet  zmath  elib; Math. Notes, 78:5 (2005), 693–695  isi  scopus
3. S. T. Sadetov, “On algebraic integrals of the Hill problem and restricted circular planar three-body problem on a level of energy”, Regul. Chaotic Dyn., 10:3 (2005),  323–332  mathnet  mathscinet  zmath
4. S. T. Sadetov, “The symplectic structure on the orbits of the co-adjoint representation is the differential of a rational 1-form”, Uspekhi Mat. Nauk, 60:5(365) (2005),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:5 (2005), 988–990  isi  elib  scopus
2002
5. S. T. Sadetov, “On the Regular Reduction of the n-Dimensional Problem of $N+1$ Bodies to Euler–Poincaré Equations on the Lie Algebra $sp(2N)$”, Regul. Chaotic Dyn., 7:3 (2002),  337–350  mathnet  mathscinet  zmath
2000
6. S. T. Sadetov, “On Algebraic Integrals of the Motion of Point over a Quadric in Quadratic Potential”, Regul. Chaotic Dyn., 5:2 (2000),  201–212  mathnet  mathscinet  zmath
1994
7. S. T. Sadetov, “Resonances on the Kovalevskaya exponents and their memory on some tensor conservation laws”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 1,  82–87  mathnet  mathscinet  zmath
1993
8. S. T. Sadetov, “On resonances on the Kovalevskaya exponents”, Mat. Zametki, 54:4 (1993),  152–153  mathnet  mathscinet  zmath; Math. Notes, 54:4 (1993), 1081–1082  isi
1990
9. S. T. Sadetov, “Conditions for the integrability of the Kirchhoff equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 3,  56–62  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Доказательство ослабленного варианта гипотезы Гельфанда–Кириллова
S. T. Sadetov
Lie groups and invariant theory
October 6, 2004 16:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020